# SDR VNAA202201289995

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0124) CORROSION ON STGR26LH TO STGR25RH AND BETWEEN FS 295.00 TO FS 310.00. STRINGERS 26RH AND 25RH BTW F.S. 280.0 TO 333.0 REMOVED PER CRJ700 SRM 51-42-21 AND 51-42-06
NEW SRINGERS DRILLED AND ADJUSTED I.A.W. CRJ700 SRM 51-40-11
DRILL HOLES TREATED AND PRIMED ON BOTH NEW STRINGERS I.A.W. CRJ700 SRM 51-25-41 AND 51-25-06
NEW STRINGERS INSTALLED I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21
TOP COATED APPLIED ON INTERNAL STRUCTURE I.A.W. CRJ700 SRM 51-25-16.
